# SDR AALA202112082688

- Difficulty date: December 6, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737*
- Aircraft serial: 29509
- Aircraft time: 64,295 hours, 26,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Separated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LOWER ACTUATOR SEPARATED FROM 1L DOOR. REPLACED SNUBBER WITH NEW IAW AMM 52-11-51, OPS CHECK GOOD.
